American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Abdelhafed Elkhadiri. Homomorphism of quasianalytic local rings. Proc. Amer. Math. Soc. 138 (2010) 1433-1438. MR 2578536.
Abstract, references, and article information   
View Article: PDF

[2] G. Kokarev and D. Kotschick. Fibrations and fundamental groups of Kähler-Weyl manifolds. Proc. Amer. Math. Soc. 138 (2010) 997-1010. MR 2566566.
Abstract, references, and article information
View Article: PDF

[3] Bernhard Lamel. Local automorphisms of the Hilbert ball. Proc. Amer. Math. Soc. 136 (2008) 2815-2822. MR 2399045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] I. P. Goulden and D. M. Jackson. Transitive factorisations into transpositions and holomorphic mappings on the sphere. Proc. Amer. Math. Soc. 125 (1997) 51-60. MR 1396978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kazimierz Włodarczyk. On the existence and uniqueness of fixed points for holomorphic maps in complex Banach spaces . Proc. Amer. Math. Soc. 112 (1991) 983-987. MR 1072094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mikael Lindström. On compact and bounding holomorphic mappings . Proc. Amer. Math. Soc. 105 (1989) 356-361. MR 933517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kaoru Ono. On the holomorphicity of harmonic maps from compact K\"ahler manifolds to hyperbolic Riemann surfaces . Proc. Amer. Math. Soc. 102 (1988) 1071-1076. MR 934892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] T. L. Hayden and T. J. Suffridge. Fixed points of holomorphic maps in Banach spaces . Proc. Amer. Math. Soc. 60 (1976) 95-105. MR 0417869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Wilhelm Kaup and Harald Upmeier. Banach spaces with biholomorphically equivalent unit balls are isomorphic . Proc. Amer. Math. Soc. 58 (1976) 129-133. MR 0422704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1